Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the transfer reducibility of certain Farrell–Hsiang groups

Christoph Winges

Algebraic & Geometric Topology 15 (2015) 2919–2946
Bibliography
1 A Bartels, On proofs of the Farrell–Jones conjecture, (2014) arXiv:1210.1044
2 A Bartels, F T Farrell, W Lück, The Farrell–Jones conjecture for cocompact lattices in virtually connected Lie groups, J. Amer. Math. Soc. 27 (2014) 339 MR3164984
3 A Bartels, W Lück, Induction theorems and isomorphism conjectures for $K$– and $L$–theory, Forum Math. 19 (2007) 379 MR2328114
4 A Bartels, W Lück, The Borel conjecture for hyperbolic and $\mathrm{CAT}(0)$–groups, Ann. of Math. 175 (2012) 631 MR2993750
5 A Bartels, W Lück, The Farrell–Hsiang method revisited, Math. Ann. 354 (2012) 209 MR2957625
6 A Bartels, W Lück, Geodesic flow for $\mathrm{CAT}(0)$–groups, Geom. Topol. 16 (2012) 1345 MR2967054
7 A Bartels, W Lück, H Reich, The $K$–theoretic Farrell–Jones conjecture for hyperbolic groups, Invent. Math. 172 (2008) 29 MR2385666
8 A Bartels, W Lück, H Reich, H Rüping, K– and L–theory of group rings over $GL_n(\mathbf{Z})$, Publ. Math. Inst. Hautes Études Sci. 119 (2014) 97 MR3210177
9 G Carlsson, E K Pedersen, Controlled algebra and the Novikov conjectures for $K$– and $L$–theory, Topology 34 (1995) 731 MR1341817
10 T tom Dieck, The Burnside ring of a compact Lie group, I, Math. Ann. 215 (1975) 235 MR0394711
11 F T Farrell, W C Hsiang, The topological-Euclidean space form problem, Invent. Math. 45 (1978) 181 MR0482771
12 F T Farrell, W C Hsiang, The Whitehead group of poly-(finite or cyclic) groups, J. London Math. Soc. 24 (1981) 308 MR631942
13 F T Farrell, W C Hsiang, Topological characterization of flat and almost flat Riemannian manifolds $M^{n}$ $(n\not=3, 4)$, Amer. J. Math. 105 (1983) 641 MR704219
14 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
15 H Kammeyer, W Lück, H Rüping, The Farrell–Jones conjecture for arbitrary lattices in virtually connected Lie groups, preprint (2015) arXiv:1401.0876
16 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in $K$– and $L$–theory, from: "Handbook of $K$–theory, Vol. 1, 2", Springer (2005) 703
17 R J Miech, Primes, polynomials and almost primes, Acta Arith. 11 (1965) 35 MR0179139
18 B Oliver, Y Segev, Fixed point free actions on $\mathbf Z$–acyclic $2$–complexes, Acta Math. 189 (2002) 203 MR1961198
19 R Oliver, Fixed-point sets of group actions on finite acyclic complexes, Comment. Math. Helv. 50 (1975) 155 MR0375361
20 R Oliver, Smooth compact Lie group actions on disks, Math. Z. 149 (1976) 79 MR0423390
21 R Oliver, Group actions on disks, integral permutation representations, and the Burnside ring, from: "Algebraic and geometric topology, Part 1" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 339 MR520510
22 E K Pedersen, C A Weibel, A nonconnective delooping of algebraic $K$–theory, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 166 MR802790
23 F Quinn, Algebraic $K$–theory over virtually abelian groups, J. Pure Appl. Algebra 216 (2012) 170 MR2826431
24 A Ranicki, Lower $K$– and $L$–theory, London Math. Soc. Lecture Note Series 178, Cambridge Univ. Press (1992) MR1208729
25 W R Scott, Group theory, Dover (1987) MR896269
26 J P Serre, A course in arithmetic, Graduate Texts in Mathematics 7, Springer (1973) MR0344216
27 R G Swan, Induced representations and projective modules, Ann. of Math. 71 (1960) 552 MR0138688
28 C Wegner, The $K$–theoretic Farrell–Jones conjecture for CAT(0)–groups, Proc. Amer. Math. Soc. 140 (2012) 779
29 C Wegner, The Farrell–Jones conjecture for virtually solvable groups, preprint (2015) arXiv:1308.2432